Estrostep Fe - my emotions are all out of wack.could this be a side effect?

Question is Closed Report Mark as Favorite

Answers (1)

29 Sep 2009

it is definitely a side effect estrostep fe can cause psychiatric side effects that include depression and precipitation of panic disorder.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Estrostep Fe - I am taking a dieatary supplement with vitamims,minerals,amino acids?

... enzymes,b-complex and antioxidents I also take vit c,Omega 3 and calcium citrate is this too much to be taking with my birth control pills.

1 answer 5 Nov 2009

Starting "period pills" but no period, do I continue?

My periods have been out of wack for the past 4 1/2 years(I was in a bad car accident and it really messed me up, including my menstrual cycle). I ...

1 answer 28 Nov 2011

I believe I have had depression for years but instead of seeing a dr. About it as a teenager, I?

... started using illegal drugs to not have to deal with or to "numb" the feelings of grief over losing my mom and sister. Now, I am 26 and ...

3 answers 24 Jan 2013

Is taking adderall xr 20mg x 2 a day plus bupropion hcl xl 150mg ok?

My man has been taking venlafaxine for 4 to 5 years with varying dosing. He never took what was prescribed due to the side effect of erectile ...

3 answers 21 Feb 2014

Adipex-P - I started adipex last week. By day 4 I started having panic attacks. My emotions were?

... intensified and I've been very eager and angry. Is this a normal side effect? I'm on 37.5mg. I had a ton of stress beforehand. What is ...

1 answer 31 May 2014